MAUDE Adverse Event Report: VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA CF,DISS,GRN O2,TYPE K,ENG OVERLAY
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that immediately when the vela ventilator was powered on, high rate, high pip (peak inspiratory pressure), low ve (minute ventilation) and xdcr (transducer) fault alarms were triggered during set up prior to patient use.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(6).The customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.However, the customer ordered parts to resolve the issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key16237244
Report Number2021710-2023-17191
Device Sequence Number6871472
Product Code CBK
UDI-Device Identifier10846446001600
UDI-Public(01)10846446001600(11)20120120
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA CF,DISS,GRN O2,TYPE K,ENG OVERLAY
Device Catalogue Number16530-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown